MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS LEGEND ANGLED VAR ATTACHMENT; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS LEGEND ANGLED VAR ATTACHMENT; MOTOR, DRILL, PNEUMATIC
Model Number AVA10
Medical Device Problem Codes Overheating of Device (1437); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Repair request initiated for device with the report of removal difficulty and overheating.No patient impact reported.Repair is being escalated to product event due to reason for the return.
 
Additional Manufacturer Narrative
H3: evaluation determined that the device was overheating and the maximum temperature was measured to be 120.02f.The likely cause of failure was the telescopic operation and the bur lock operation are hard due to inadequate preventive maintenance.It was also noted that there was stamp deterioration and the bur was not installed/attached.B5:date of notification 2024-july-19.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
LEGEND ANGLED VAR ATTACHMENT
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20008873
Report Number1625507-2024-00313
Device Sequence Number7164085
Product Code HBB
UDI-Device Identifier00613994424181
UDI-Public00613994424181
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVA10
Device Catalogue NumberAVA10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Initial Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown